MathSciNet Relay Station
MathSciNet bibliographic data
MR3158562 46L54 (30E20 60E07)
Bożejko, Marek; Hasebe, Takahiro On free infinite divisibility for classical Meixner distributions. Probab. Math. Statist. 33 (2013), no. 2, 363–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement